New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

colee1979
Veteran Member


Date Joined Jul 2003
Total Posts : 667
   Posted 10/9/2006 10:49 AM (GMT -7)   
I am currently taking Prenisone(and have been for 8 monthes,minues a 3 week break) for a flare up with my Ulcerative Colitis. I know that Prenisone can cause hair to fall out. I am wondering if MS itself can cause hairloss? I ask because I have been on prednisone before and the loss wasnt as great as it has gotten this time. I'm sooo glad i have started out with thick hair...but I am getting waaay to thin now...just curious?
 
~Nichole~
 
Dx with Ulcerative Colitis September 2002
Dx with Multiple Sclerosis August 2006
 
 
 


DBG
Regular Member


Date Joined Sep 2004
Total Posts : 235
   Posted 10/10/2006 11:48 AM (GMT -7)   
Wow 8 months seems like an awfully long time to be on Prednisone.  I don't think I could handle that.  The 1 week dose I go through during a flare is more than enough for me.  Prednisone always causes hair loss for me.  In fact, my hairdresser is always armed and ready for me now when I know I'm going into a flare.  I have the Nixocin and UDOS oil (a vitamin supplement you drink) on hand.  If you want more info on the oil let me know.  This combo is the only combo that has ever worked for me and I've been through alot of meds that have caused hair loss for my MS and my Epilepsy. 
Christine 
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 3:16 AM (GMT -7)
There are a total of 2,905,653 posts in 318,877 threads.
View Active Threads


Who's Online
This forum has 158235 registered members. Please welcome our newest member, Kennyan.
197 Guest(s), 1 Registered Member(s) are currently online.  Details
NiceCupOfTea